# SDR SIMA20160724002

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 28,960 hours, 24,626 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 7014300901
- Part serial: 98043117
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO'S MFD WENT DARK ENROUTE AND THEN SMELLED AN ACRID ELECTRICAL ODOR THAT LASTED A FEW MINUTES.  AFTER 15 MINS FO'S MFD CAME BACK ON-C/A-REMOVED AND REPLACED FOS MFD OPC GOOD IAW EMB AMM 31-22-01
